# SDR SWIA202305030021

- Difficulty date: March 8, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL MID DD4 HAS CORROSION BETWEEN FRAMES FS320-FS338     (C-CHECK RO 4/30/2023)    EVALUATED REPAIR AND FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED WITH NEW PAX DOOR INTERCOSTAL AT DD4 REF BOMBARDIER DWG 601R31702 REV-N, CRJ 200 SRM 51-42-06 AND CRJ 200 SRM 51-42-21. PRESSURE CHECK GOODSKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH. SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
